# SDR V0XD201312240293

- Difficulty date: December 24, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 13,086 hours, 8,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR BEAM CRACKED AT RBL12, FS 267.  CUT OUT DAMAGED AREA.  FABRICATED & INSTALLED REPAIR ANGLES & SHIMS IAW REO 670-53-11-885, DATED 21 DEC 2013.
